Alert archive / Oregon / High Wind Warnings in 2022
High Wind Warning 2, NWS Boise, ID
NWS Boise, ID issued this high wind warning at Apr 3, 2022, 2:33 AM PDT for Harney County, Oregon. It took effect at Apr 4, 2022, 11:00 AM PDT. It was in force for 12 hr. 25 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2022, 2:33 AM PDT (09:33 UTC)
- In effect from
- Apr 4, 2022, 11:00 AM PDT
- Expired
- Apr 4, 2022, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Boise, ID
County Harney County, OR
The radar
The Boise radar (KCBX), 226 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 11:50 AM PDT | NON-TSTM WND GST 55 | 38 Wsw Fields, OR | MESONET STATION OD111 10.9 N CATNIP MOUNTAIN (ODOT). |
| Apr 4, 12:15 PM PDT | NON-TSTM WND GST 53 | 3 Ne Burns, OR | MESONET STATION OD152 2.6 NE BURNS (ODOT). |
| Apr 4, 12:16 PM PDT | NON-TSTM WND GST 58 | 5 E Burns, OR | ASOS STATION KBNO BURNS. |
| Apr 4, 12:28 PM PDT | NON-TSTM WND GST 62 | 14 Ene Van, OR | MESONET STATION ATFO3 ANTELOPE. |
| Apr 4, 12:43 PM PDT | NON-TSTM WND GST 47 | 10 Ne Diamond, OR | MESONET STATION RLFO3 RIDDLE MOUNTAIN. |
| Apr 4, 12:43 PM PDT | NON-TSTM WND GST 48 | 11 E Riley, OR | MESONET STATION SHFO3 SAGE HEN. |
| Apr 4, 12:43 PM PDT | NON-TSTM WND GST 74 | 6 N Wagontire, OR | MESONET STATION WTFO3 WAGONTIRE. |
| Apr 4, 12:57 PM PDT | NON-TSTM WND GST 53 | 18 Nne Andrews, OR | MESONET STATION LMCO3 LITTLE MCCOY CREEK. |
| Apr 4, 1:09 PM PDT | NON-TSTM WND GST 45 | 3 Se Drewsey, OR | MESONET STATION OD129 2.5 SE DREWSEY (ODOT). |
| Apr 4, 1:11 PM PDT | NON-TSTM WND GST 59 | Riley, OR | MESONET STATION OD102 RILEY (ODOT). |
| Apr 4, 1:31 PM PDT | NON-TSTM WND GST 60 | Riley, OR | MESONET STATION OD102 RILEY (ODOT). |
| Apr 4, 2:43 PM PDT | NON-TSTM WND GST 53 | 1 Wsw Frenchglen, OR | MESONET STATION FGFO3 FRENCHGLEN. |
| Apr 4, 2:43 PM PDT | NON-TSTM WND GST 55 | 11 E Riley, OR | MESONET STATION SHFO3 SAGE HEN. |
| Apr 4, 3:00 PM PDT | NON-TSTM WND GST 57 | 38 Wsw Fields, OR | MESONET STATION OD111 10.9 N CATNIP MOUNTAIN (ODOT). |
| Apr 4, 3:54 PM PDT | NON-TSTM WND GST 57 | 28 Ssw Frenchglen, OR | MESONET STATION FFFO3 FISH FIN RIM. |
| Apr 4, 3:56 PM PDT | NON-TSTM WND GST 47 | 10 S Diamond, OR | MESONET STATION OOFO3 MOON HILL. |
| Apr 4, 4:43 PM PDT | NON-TSTM WND GST 69 | 10 Ne Diamond, OR | MESONET STATION RLFO3 RIDDLE MOUNTAIN. |
| Apr 4, 4:57 PM PDT | NON-TSTM WND GST 54 | 20 Wnw Frenchglen, OR | MESONET STATION FLFO3 FOSTER FLAT. |
| Apr 4, 4:57 PM PDT | NON-TSTM WND GST 60 | 18 Nne Andrews, OR | MESONET STATION LMCO3 LITTLE MCCOY CREEK. |
| Apr 4, 5:23 PM PDT | NON-TSTM WND GST 59 | 5 E Burns, OR | ASOS STATION KBNO BURNS. |
| Apr 4, 5:49 PM PDT | NON-TSTM WND GST 50 | 15 W Fields, OR | MESONET STATION BQFO3 BASQUE HILLS. |
| Apr 4, 6:05 PM PDT | NON-TSTM WND GST 58 | 3 Ne Burns, OR | MESONET STATION OD152 2.6 NE BURNS (ODOT). |
| Apr 4, 6:19 PM PDT | NON-TSTM WND GST 57 | 3 Se Drewsey, OR | MESONET STATION OD129 2.5 SE DREWSEY (ODOT). |
| Apr 4, 6:28 PM PDT | NON-TSTM WND GST 65 | 14 Ene Van, OR | MESONET STATION ATFO3 ANTELOPE. |
| Apr 4, 6:43 PM PDT | NON-TSTM WND GST 53 | 11 Nw Dunnean, OR | MESONET STATION BAFO3 BALD MOUNTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2435 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273 WWUS75 KBOI 030933 NPWBOI URGENT - WEATHER MESSAGE National Weather Service Boise ID 333 AM MDT Sun Apr 3 2022 ORZ061-032100- /O.NEW.KBOI.HW.W.0002.220404T1800Z-220405T0600Z/ Harney County- 233 AM PDT Sun Apr 3 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harney County. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Potentially damaging winds. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ015-029-030-ORZ062>064-032100- /O.NEW.KBOI.WI.Y.0004.220404T1800Z-220405T0600Z/ Southwest Highlands-Owyhee Mountains-Southern Twin Falls County- Baker County-Malheur County-Oregon Lower Treasure Valley- 333 AM MDT Sun Apr 3 2022 /233 AM PDT Sun Apr 3 2022/ ...WIND ADVISORY IN EFFECT FROM NOON MDT /11 AM PDT/ MONDAY TO MIDNIGHT MDT /11 PM PDT/ MONDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast Oregon and southwest Idaho. * WHEN...From noon MDT /11 AM PDT/ Monday to midnight MDT /11 PM PDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
055 WWUS75 KBOI 032004 NPWBOI URGENT - WEATHER MESSAGE National Weather Service Boise ID 204 PM MDT Sun Apr 3 2022 ORZ061-041200- /O.CON.KBOI.HW.W.0002.220404T1800Z-220405T0600Z/ Harney County- 104 PM PDT Sun Apr 3 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harney County. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Potentially damaging winds. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ016-028-041200- /O.EXB.KBOI.WI.Y.0004.220404T1800Z-220406T0000Z/ Western Magic Valley-Camas Prairie- 204 PM MDT Sun Apr 3 2022 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Western Magic Valley and Camas Prairie. * WHEN...From noon Monday to 6 PM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ012-014-041200- /O.EXA.KBOI.WI.Y.0004.220404T1800Z-220405T0600Z/ Lower Treasure Valley ID-Upper Treasure Valley- 204 PM MDT Sun Apr 3 2022 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Lower Treasure Valley ID and Upper Treasure Valley. * WHEN...From noon Monday to midnight MDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest winds are expected late in the afternoon and in the evening as a cold front moves through the valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ030-041200- /O.EXT.KBOI.WI.Y.0004.220404T1800Z-220406T0000Z/ Southern Twin Falls County- 204 PM MDT Sun Apr 3 2022 ...WIND ADVISORY NOW IN EFFECT FROM NOON MONDAY TO 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southern Twin Falls County. * WHEN...From noon Monday to 6 PM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ015-029-ORZ062>064-041200- /O.CON.KBOI.WI.Y.0004.220404T1800Z-220405T0600Z/ Southwest Highlands-Owyhee Mountains-Baker County-Malheur County- Oregon Lower Treasure Valley- 204 PM MDT Sun Apr 3 2022 /104 PM PDT Sun Apr 3 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ MONDAY TO MIDNIGHT MDT /11 PM PDT/ MONDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast Oregon and southwest Idaho. * WHEN...From noon MDT /11 AM PDT/ Monday to midnight MDT /11 PM PDT/ Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
853 WWUS75 KBOI 040918 NPWBOI URGENT - WEATHER MESSAGE National Weather Service Boise ID 318 AM MDT Mon Apr 4 2022 ORZ061-042100- /O.CON.KBOI.HW.W.0002.220404T1800Z-220405T0600Z/ Harney County- 218 AM PDT Mon Apr 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harney County. * WHEN...From 11 AM this morning to 11 PM PDT this evening. * IMPACTS...Potentially damaging winds. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ016-028-030-042100- /O.EXT.KBOI.WI.Y.0004.220405T0000Z-220406T0000Z/ Western Magic Valley-Camas Prairie-Southern Twin Falls County- 318 AM MDT Mon Apr 4 2022 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southern Twin Falls County, Western Magic Valley and Camas Prairie. * WHEN...From 6 PM this evening to 6 PM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest winds are expected late in the evening as a cold front moves through the valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ012-014-015-029-ORZ062>064-042100- /O.CON.KBOI.WI.Y.0004.220404T1800Z-220405T0600Z/ Lower Treasure Valley ID-Upper Treasure Valley- Southwest Highlands-Owyhee Mountains-Baker County-Malheur County- Oregon Lower Treasure Valley- 318 AM MDT Mon Apr 4 2022 /218 AM PDT Mon Apr 4 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO MIDNIGHT MDT /11 PM PDT/ TONIGHT... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph. * WHERE...Portions of southeast Oregon and southwest Idaho. * WHEN...From noon MDT /11 AM PDT/ today to midnight MDT /11 PM PDT/ tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. In the Snake Plain the strongest winds will be in the late afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
847 WWUS75 KBOI 042021 NPWBOI URGENT - WEATHER MESSAGE National Weather Service Boise ID 221 PM MDT Mon Apr 4 2022 ORZ061-050600- /O.CON.KBOI.HW.W.0002.000000T0000Z-220405T0600Z/ Harney County- 121 PM PDT Mon Apr 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harney County. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Potentially damaging winds. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IDZ012-014-015-029-ORZ062>064-050600- /O.CON.KBOI.WI.Y.0004.000000T0000Z-220405T0600Z/ Lower Treasure Valley ID-Upper Treasure Valley- Southwest Highlands-Owyhee Mountains-Baker County-Malheur County- Oregon Lower Treasure Valley- 221 PM MDT Mon Apr 4 2022 /121 PM PDT Mon Apr 4 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph. * WHERE...Portions of southeast Oregon and southwest Idaho. * WHEN...Until midnight MDT /11 PM PDT/ tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds will create blowing dust which will reduce visibility. In the Snake Plain the strongest winds will be in the late afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ016-028-030-050600- /O.CON.KBOI.WI.Y.0004.220405T0000Z-220406T0000Z/ Western Magic Valley-Camas Prairie-Southern Twin Falls County- 221 PM MDT Mon Apr 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southern Twin Falls County, Western Magic Valley and Camas Prairie. * WHEN...From 6 PM this evening to 6 PM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest winds are expected late in the evening as a cold front moves through the valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
120 WWUS75 KBOI 050557 NPWBOI URGENT - WEATHER MESSAGE National Weather Service Boise ID 1157 PM MDT Mon Apr 4 2022 ORZ061-050700- /O.EXP.KBOI.HW.W.0002.000000T0000Z-220405T0600Z/ Harney County- 1057 PM PDT Mon Apr 4 2022 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds have dropped below criteria, however it will remain breezy overnight. $$ IDZ012-014-015-029-ORZ062>064-050700- /O.EXP.KBOI.WI.Y.0004.000000T0000Z-220405T0600Z/ Lower Treasure Valley ID-Upper Treasure Valley- Southwest Highlands-Owyhee Mountains-Baker County-Malheur County- Oregon Lower Treasure Valley- 1157 PM MDT Mon Apr 4 2022 /1057 PM PDT Mon Apr 4 2022/ ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/ TONIGHT... Winds have dropped below criteria, however it will remain breezy overnight. $$ IDZ016-028-030-051300- /O.CON.KBOI.WI.Y.0004.000000T0000Z-220406T0000Z/ Western Magic Valley-Camas Prairie-Southern Twin Falls County- 1157 PM MDT Mon Apr 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southern Twin Falls County, Western Magic Valley and Camas Prairie. * WHEN...Until 6 PM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this high wind warning went out at Apr 2, 7:46 PM PDT, 6 hours 47 minutes earlier.
Area forecast discussion, Apr 2, 7:46 PM PDT, 6 hours 47 minutes before
Area Forecast Discussion National Weather Service Boise ID 846 PM MDT Sat Apr 2 2022 .DISCUSSION...Winds have already subsided this evening and will become light in all areas by midnight. Dry weather prevails through Sunday with a westerly flow aloft. Temperatures will be warmer (around 5 degrees above normal) on Sunday. Gusty winds return Sunday afternoon with breezy conditions anticipated for much of the area. No updates. && .AVIATION...VFR. Mostly clear overnight. Increasing high and mid level clouds on Sunday. Surface winds: W to NW 5-15 kts decreasing to 10 kts or less by 06z, becoming E to SW 5-15 kts on Sunday. Winds aloft at 10k feet MSL: W to NW 15-25 kts. && .PREV DISCUSSION... SHORT TERM...Tonight through Sunday night...Moisture over the central mountains will continue to weaken this afternoon, with lingering snowfall tapering off. Building northwest flow will bring mostly dry and mild conditions on Sunday with temperatures warming a few more degrees. Another round of gusty wind anticipated across southeastern Oregon and into the Treasure Valley on Sunday afternoon and evening, with gusts of 20 to 30 mph in the forecast. Elsewhere could see gusts of 10 to 20 mph through the same time-frame. An approaching trough will bring an introduction of snowfall across the higher elevations of Baker County and portions of the West Central Mountains for late Sunday night. LONG TERM...Monday through Saturday...A powerful upper level trough will move through the Pacific Northwest on Monday. Strong westerly flow aloft, with winds of 50-70 kt at 10kft, will arrive Monday morning. Very gusty winds at the surface will arrive by Monday afternoon, especially across southeast Oregon where gusts of 40-50 mph will be common with occasional gusts of 50-60 mph. Winds will also be gusty on the Idaho side, especially in the higher terrain and south of the Snake River, but not as strong as across Oregon. Wind headlines will likely be needed in later forecasts. Gusty winds will continue through the Upper Treasure and Magic valleys on Tuesday as winds decrease elsewhere. This storm system will also be accompanied by a surge of moisture, with precipitable water values reaching around the 90th percentile for early April. The combination of strong westerly flow and moisture will result in significant orographic enhancement of precipitation in the mountains, with much less expected in the lower elevations across southern Idaho and eastern Oregon. Snow levels will start out Monday morning around 4000 feet, rising to 5000-6000 feet by Monday afternoon. This should allow locations like McCall to see accumulating snow Monday morning before switching over to a rain/snow mix in the afternoon. The best chance of rain across the Treasure Valley will be Monday morning as the moisture surge peaks, but amounts will be light. A cold front Monday evening will lower snow levels to around 3000 feet, but precipitation will be on the decrease. A chance of snow will continue in the mountains on Tuesday with additional light accumulations. Snowfall totals Monday through Tuesday in the mountains should range from 6 to 12 inches above 6000 feet. Temperatures Tuesday will be around 10 degrees below normal. An upper ridge will build across the area Wednesday through Friday. Temperatures Wednesday morning will drop below freezing for all locations. Otherwise, warmer temperatures will develop through Friday, especially Thursday and Friday when lower elevations will reach into the 70s. Ensembles depict another upper trough and cold front moving through the area on Saturday, with gusty conditions and a chance of showers returning. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...None. OR...None. && www.weather.gov/Boise www.facebook.com/NWSBoise www.twitter.com/NWSBoise DISCUSSION...BW AVIATION.....JT PREV SHORT TERM...KB PREV LONG TERM....ST
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:33 AM PDT | Wind Advisory | BOI | Baker, Malheur | 62 hr |
Nearby
High Wind Warnings in Oregon, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.